JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 7 Issue 5
May-2020
eISSN: 2349-5162

Unique Identifier

JETIR2005112

Page Number

792-798

Share This Article


Title

SOME NEW RESULTS ON NON-NEGATIVE MAJORITY TOTAL DOMINATION IN GRAPHS

ISSN

2349-5162

Cite This Article

"SOME NEW RESULTS ON NON-NEGATIVE MAJORITY TOTAL DOMINATION IN GRAPHS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.7, Issue 5, page no.792-798, May-2020, Available :http://www.jetir.org/papers/JETIR2005112.pdf

Abstract

For a simple graphG=(V;E), a two valued function h:V→{-1,1} is called a non-negative majority total dominating function if the sum of its function values over at least half the open neighborhoods is at least zero. A non-negative majority total domination number of a graph G is the minimum value of ∑_(v∈V(G))▒〖h(v)〗 over all non-negative majority total dominating functions f of G and it is denoted by γ_maj^nt (G). In this paper, we have obtained γ_maj^nt (G) of some classes of graphs.

Key Words

I Non-negative majority total domination number, majority total domination number, majority domination function, majority domination number.

Cite This Article

"SOME NEW RESULTS ON NON-NEGATIVE MAJORITY TOTAL DOMINATION IN GRAPHS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 5, page no. pp792-798, May-2020, Available at : http://www.jetir.org/papers/JETIR2005112.pdf

Publication Details

Published Paper ID: JETIR2005112
Registration ID: 231621
Published In: Volume 7 | Issue 5 | Year May-2020
DOI (Digital Object Identifier):
Page No: 792-798
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"SOME NEW RESULTS ON NON-NEGATIVE MAJORITY TOTAL DOMINATION IN GRAPHS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 5, page no. pp792-798, May-2020, Available at : http://www.jetir.org/papers/JETIR2005112.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

00017

Print This Page